# SDR TSAA0534030

- Difficulty date: July 22, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Captains Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ETOPS FLT 441 (LAS) CAPTAIN AND FIRST OFFICER’S AIRSPEED DISAGREE; ABORTED TAKEOFF.  FOUND DEBRIS IN CAPTAIN SIDE PITOT TUBE.  CLEANED DEBRIS FROM PITOT; OPERATIONS CHECKED PITOT TUBES AND RETURN TO SERVICE.
